Ritalin Withdrawal

Ritalin Withdrawal

Ritalin Withdrawal

If you have ever taken an ADHD treatment, such as Ritalin, and struggled with withdrawal symptoms, you know that they are powerful and long-lasting. First of all, let me explain what Ritalin is. It is a prescription drug that is used to treat ADHD, and is usually prescribed by your physician to be taken about three to five times per day. The downside to taking this medication is that it can have serious side effects on your body. Some of the side effects include: – Anger or hostility. – Anxiety or irritability. – Foggy thinking. – Increased appetite. – Cravings for food. If you are having any of these symptoms and are currently taking stimulant type ADHD treatments, you may be having a problem with Ritalin withdrawal.

Some of these symptoms may sound like the signs of a heart attack, but keep in mind that the majority of people take medications to treat their disorders, not become zombies! The effects of stimulants, including Ritalin, wear off over time. This means that people may be on Ritalin for a year, two years, even three years, and still have not seen the full effect of the drug. They will notice some side effects such as headaches and sleep problems, but these will only last a few days. You should keep in mind that the majority of people do not suffer any symptoms of depression during the course of their time on Ritalin, so if you notice any changes in your behavior it is important to consult with your doctor immediately.

side effects of Ritalin Withdrawal

The other common side effect is that people start to feel fatigued. This fatigue will start to manifest itself as trouble falling asleep or staying asleep, and also as constant tiredness. Most people who take stimulants will find that their symptoms of depression and fatigue begin to subside once they are taking their medication. However, there are people who continue to have these symptoms despite taking their Ritalin dosage, and this is considered clinical depression.

The last of the symptoms is loss of appetite, which can make it difficult for a person to get the rest and nourishment needed to stay healthy. It is important for a person who has decided to withdraw from Ritalin to cut back on their caffeine intake and increase their vitamin and mineral intake. When you are taking a drug to treat a disorder, it is imperative that you are educated on its possible side effects, and that you know when to seek help from a professional. Sometimes just cutting back on the amount of medication and boosting your nutritional intake can make all the difference in the world as it pertains to Ritalin withdrawal.

When a person decides to quit their drug of choice, there are a number of emotions that are associated with quitting drugs. They may feel overwhelmed by their condition and their cravings, while others are worried about harming themselves or others. Each individual reacts differently to their drug addiction and should not be judged harshly based upon this. Each one of us must make our own decision as it relates to our health, and if we are dealing with an addiction then we need to take care of ourselves. Quitting your drug of choice is never easy, but it is often done successfully when professional help is sought. If you or someone you know is dealing with an addiction, then please seek help at the first signs of problems.

Share on facebook
Facebook
Share on google
Google+
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Call Now ButtonFree Confidential Call